:: Volume 11, Number 2 (11-2016) ::
IJMSI 2016, 11(2): 119-130 Back to browse issues page
Double Sequence Iterations for Strongly Contractive Mapping in Modular Space
A. Razani , R. Moradi
Abstract:  

In this paper, we consider double sequence iteration processes for strongly $rho$-contractive mapping in modular space. It is proved, these sequences, convergence strongly to a fixed point of the strongly $rho$-contractive mapping.

Keywords: Strongly $rho$-contraction, Modular space, Double sequence, Strongly convergence.
Full-Text [PDF 110 kb]      
Type of Study: Research | Subject: General



DOI: 10.7508/ijmsi.2016.02.009


XML     Print


Volume 11, Number 2 (11-2016) Back to browse issues page